×

Uneigentliche Integrale mit parabolischen Funktionen über einen der beiden Parameter. (German) Zbl 0034.33703


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] A. Erdelyi. Math. Zeitschrift 42 (1937), 641–670. · Zbl 0016.35704
[2] H. Buchholz. ZAMM 23 (1943), 47–58 und 100–118. · Zbl 0028.05201
[3] G. N. Watson. Theory of Besselfunctions, Cambridge 1922. · JFM 48.0412.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.